Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: WELLBUTRIN AND EFFEXOR COMBO ANYONE? angel1

Posted by Cindylou on December 18, 2001, at 14:08:40

In reply to WELLBUTRIN AND EFFEXOR COMBO ANYONE?, posted by angel1 on December 17, 2001, at 14:52:58

I was on effexor and Wellbutrin for 8 months. The Wellbutrin was added to help ward off the horrible fatigue I got from the Effexor. It helped a little, but not enough, so I stopped that combo.

Anyway, I agree that 150 may be too much to start. Try halving that, and then work up slowly. I think that should help your headache.

good luck,
cindy


> I need some input on this combination of drugs.
> I added wellbutrin to my combo and it's giving me a
> headache. I started with 150mg SR. Maybe I should only start with half. What do you think?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[87308]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindylou thread:87219
URL: http://www.dr-bob.org/babble/20011213/msgs/87308.html